# SDR CKSA98096

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 969
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, KEELSON SUPPORT ANGLE CORRODED RBL45 STA 969.  INSTALLED REPAIR DOUBLERS IAW AIA SKETCH AIA/E/2765 REV ORIG DTD 03 MAR 98 AND EA L1-53-017 DTD 06 MAR 98.  CORROSION TASK CARD NUMBER C53-130-06-00.  NON-ROUTINE TASK CARD NUMBER 15892.
